IJPAM: Volume 21, No. 2 (2005)

SPLIT VECTOR BUNDLES ON A SMOOTH CURVE:
DEGENERATIONS AND SHORT EXACT SEQUENCES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Let $X$ be a smooth curve of genus $g>0$. Here we study the degeneration of flat families of vector bundles on $X$, all of them being isomorphic to direct sums of line bundles.

Received: April 22, 2005

AMS Subject Classification: 14H60

Key Words and Phrases: split vector bundles, vector bundles on curves

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 21
Issue: 2